Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Hard lump under belly button, drained pus, taken antibiotics. Oozing pus again

o live in southa america bolivia.....2 months ago i had something hard for under my bellybutton after only 5 days i went to the er and the gave meantibiotics ,,,that night it grew and it popped with lots of pus coming out a arva dea,,came out they cleaned the area and they left a hole the size of a us quarter and as deep as 3 inches deep i was admitted into infectious area were i was treated with antibiotics thru vien and oral and they ceaned tthe area 2 times a day ,,,,after 1 week i was let go ,,but to continue the antibiotics at home,,,the hole is closed but a pon zize hole is there and now theres pus coming ouut agaon but only because i started taking antibiotics again
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Dermatologist 's  Response
I THINK IT IS OMPHALITIS.USE A BROAD SPECTRUM ANTIBIOTIC AND A ANTIINFLAMMATORY AGENT .TO USE PROPER ANTIBIOTIC GO FOR PUS FOR CULTURE AND SENSITIVITY .IF NOT SUBSIDED YET GO FOR SURGEON FOR INCISION AND DRAINAGE
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor